Found 25 Documents (Results 1–25)

On the invariance of stationary state probabilities of a non-product-form single-line queueing system. (English. Russian original) Zbl 1024.60041

Probl. Inf. Transm. 38, No. 4, 368-376 (2002); translation from Probl. Peredachi Inf. 38, No. 4, 136-146 (2002).
MSC:  60K25 90B22 60K20
Full Text: DOI

Estimates of the speed of convergence in the limit theorems for batch- processing systems with heavy traffic. (English. Russian original) Zbl 0677.90031

Mosc. Univ. Comput. Math. Cybern. 1988, No. 1, 65-70 (1988); translation from Vestn. Mosk. Univ., Ser. XV 1988, No. 1, 56-60 (1988).
MSC:  90B22 60K25

A condition under which the stationary probabilities of the states of an open network of single-line systems with losses are independent of the form of the distributions of the durations of servicing. (English. Russian original) Zbl 0509.90034

Eng. Cybern. 19, No. 4, 101-105 (1981); translation from Izv. Akad. Nauk SSSR, Tekh. Kibern. 1981, No. 4, 136-140 (1981).
MSC:  90B22 60K25

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field